Did those dermatology symptoms re-appear with flare-ups the disease?
Hi, After all this time I have just begun to start treatment. I started with predisone 60mg for two weeks then 60mg one day and 40mg the other. Now I am on just 40mgs. Once the meds got decreased I had only one flare up on my hand, but my other symtoms started my skin itches, I am very tired I could fall asleep the minute I stop moving or sit down, lack of appite, and once again sleepless nights. I found out you have to stay hydrated or you end up with very painful muscle spasms. I ended up in the ER .
My disease went into total remission while I was on chemo-therapy for breast cancer. The symptoms reappeared about 18 months after my chemo-therapy was finished. This time it has been limited to a mild rash on my shoulders and backs of my hands,but a maddening red, itchy scalp. I take predisone and paquenil. I see my doctor next week and wonder if my medication may be increased to help my itching head.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Do you know of anyone who has scleroderma and dermatomyositis who is on the medication mycophenolate
Posted 21 Sep 2009 • 3 answers
Dermatomyositis - Has anyone had a problem with diaharia?been taking plaquinil for 8 weeks and have?
Posted 1 Jun 2011 • 1 answer
Posted 17 Jun 2011 • 1 answer
Posted 6 Oct 2012 • 3 answers
Posted 20 Aug 2013 • 3 answers